How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Bridget Your Own Question
Dr. Bridget
Dr. Bridget, Pharmacist
Category: Pharmacy
Satisfied Customers: 778
Experience:  Clinical Geriatric Pharmacist; Pharmacy Practice Residency training with extensive knowledge in pharmacological treatment of diseases;Special interest in alternative remedies.
89476429
Type Your Pharmacy Question Here...
Dr. Bridget is online now
A new question is answered every 9 seconds

I had my gallbladder taken out 4 years ago, after being in

Customer Question

Hi, I had my gallbladder taken out 4 years ago, after being in hospital 4 days because my liver and pancreas enzymes were so high. I've had issues similiar to what is called dumping syndrome off and on. My question is if was recently given clindamycin 300mg 3x day for a unrelated issue. Is it safe to take it with a side effect being elevated liver enzymes
Submitted: 8 months ago.
Category: Pharmacy
Expert:  Dr. Bridget replied 8 months ago.

Hi! I'm Dr. Bridget. I appreciate your patience as I prepare my answer for you. Please stand by...

Expert:  Dr. Bridget replied 8 months ago.

Thanks for waiting. You will be ok using Clindamycin. Because you do not have active liver disease at this time, there should be no concerns with elevated liver enzymes. Also, there have been no reported cases of elevated liver enzymes at the dose you have been prescribed.

Please feel free to ask any further questions or reply with comments. I am committed to getting all of your issues resolved to your satisfaction.

If you're all set though, a positive rating is very much appreciated. Thank you!

Expert:  Dr. Bridget replied 8 months ago.

Hi! How are things going with the Clindamycin?

Related Pharmacy Questions